MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS INC US ALTRX NEUT 32IDX58OD; PINNACLE HIP SYSTEM : HIP POLY ACETABULAR LINERS

DEPUY ORTHOPAEDICS INC US ALTRX NEUT 32IDX58OD; PINNACLE HIP SYSTEM : HIP POLY ACETABULAR LINERS
Model Number 1221-32-058
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code No Code Available (3191)
Date of Event 06/26/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Product complaint #
=
> (b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
A patient presented with a dislocated total hip construct.The patient was squatting freeweights (300lbs +) when their hip dislocated.Upon review, the surgeon said that the liner dissociated from the pinnacle shell.The surgery was booked, and the dissociated liner removed.The taper of the pinnacle shell appeared to be in good condition.A new liner and femoral head implant were implanted and the surgery completed without issues.The hospital retained the dissociated liner for their implant retrieval laboratory.Information for the following is not available as of yet: date of original surgery, product #s and lot#s of original components.
 
Event or Problem Description
Additional information received stated that the affected side is the left.There was no surgical delay.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes joint reconstruction, or its employees that the report constitutes an admission that the product, depuy synthes joint reconstruction, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary: no device associated with this report was received for examination.The information received will be retained for potential series investigations if triggered by trend analysis, post market surveillance, or other events within the quality system.Depuy considers the investigation closed.Should additional information be received, the information will be reviewed, and the investigation will be re-opened as necessary.Device history lot: lot number 629779.A search of the depuy nonconformance (nc) quality system found no nc¿s associated with this product/lot combination.Device history review: a search of the depuy nonconformance (nc) quality system found no nc¿s associated with this product/lot combination.

Brand Name
ALTRX NEUT 32IDX58OD
Common Device Name
PINNACLE HIP SYSTEM : HIP POLY ACETABULAR LINERS
Manufacturer (Section D)
DEPUY ORTHOPAEDICS INC US
700 orthopaedic drive
warsaw IN 46581 0988
MDR Report Key10259862
Report Number1818910-2020-15576
Device Sequence Number14219172
Product Code LPH
UDI-Device Identifier10603295016144
UDI-Public10603295016144
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K072963
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2015
Device Explanted Year2020
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 06/30/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number1221-32-058
Device Catalogue Number122132058
Device Lot Number629779
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 06/30/2020
Supplement Date Received by Manufacturer06/29/2020
08/14/2020
Initial Report FDA Received Date07/10/2020
Supplement Report FDA Received Date07/23/2020
08/17/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
PINN SECTOR W/GRIPTION 58MM; UNKNOWN HIP ACETABULAR CUP; UNKNOWN HIP FEMORAL HEAD; UNKNOWN HIP FEMORAL HEAD
Outcome Attributed to Adverse Event Required Intervention;